# SDR DALA2017021901357

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Housing
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SPRING HOUSING AT VENTRAL MOVABLE CEILING.  THE SPRING HOUSING WAS REPAIRED IAW ER/A 554171-14, REV. ORG. AND ETI-88-17-074, REV. 1.
